Jump to content

Search the Community

Showing results for tags 'tapering strips'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Ive been trying to taper off 100mg sertraline since September 2018. Was prescribed 100mg Sertraline in June 2018 for PND. I was previously on 50 mg in March 2016 for 17 months. second time round, horrific start up side effects, some symptoms abated, some have persisted. Mostly psychiatric, such as vivid dreams, racing thoughts persist. Ive tapered down to approximately 9mg, with varying success. Made a big jump in August and suffered, uncontrollable crying, racing thoughts, suicidal thoughts etc. Have been paralysed by fear to make any further cuts since August 2019. Ive found a pharmacy in the Netherlands that develop tapering strips and I’ve ordered the strips, starting with 2 months of 9 mg ( approximate current dose of sertraline). I’ve done plenty of research and I do believe them to be legitimate. However I’m very nervous to switch as this is a generic brand and my past history of horrid side effects and withdrawal symptoms. I know this is much more accurate that what I’ve been doing myself. Has anyone on this forum used tapering strips and should I be so concerned about switching from one brand of sertraline to another?
  2. Hello, I recently attempted tapering Mirtazapine 7.5 using the tapering strips from the Netherlands and unfortunately I experienced severe withdrawal symptoms. I want to reorder a slower plan but I wanted to ask the community some advice first. Some background on me, I was diagnosed in 2019 with postpartum depression. The depressive episode was kicked off by abruptly stopping Labetalol ( a beta blocker) 100 mg. I was told to stop cold turkey and I was suddenly awake for two days straight with tachycardia. After reinstating the Labetalol 100 mg I slept normally for a couple days and then a 10 day episode of insomnia followed. Sleeping 1 hour or less a night. I thought I had been doing fine prior to that but looking back I realize I wasn’t quite myself and was feeling a bit low and disconnected. Hard to decipher when you’re a first time mom! I became very depressed, terrified and disinterested. It was awful. I had no history of insomnia or depression. I was given Zoloft 25mg to start but experienced horrible nausea, dizziness, anhedonia and what I think was derealization. I only lasted 5 days. I was then given Xanax 50 mg and it made me sleep for a few hours but the rebound insomnia was horrible and I experienced intrusive thoughts for the first time in my life. I took three doses of Xanax and swore I would never take it again! Next was Trazodone 50mg. It did not help and made me feel even worse, especially in regards to the intrusive thoughts. It was pushed up to 100 mg. After a full night of not sleeping, something like akathesia and some passive suicidal ideation I knew something was very wrong. I was given Mirtazapine 7.5 and was instructed to taper off Trazodone. The addition of Mirtazapine enabled me to sleep. I cut the Trazodone back to 50mg but was too scared to taper off. So I stayed on both until beginning a taper of Trazodone 50mg in 6/2020. I came off completely in January 2021 without any real noticeable withdrawal symptoms. During that time I was taking both I still had intermittent intrusive thoughts and mild depressive episodes. After going off the Trazodone the intrusive thoughts are nearly gone and depressive symptoms are few and far between aside from intermittent anhedonia. Now I’m dealing with hair loss, a thirty pound weight gain and daytime sedation. I’m ready to put this all behind me. I ordered the tapering strips from the Netherlands. I selected the 56 day taper without any stabilization strips. Within 3 days of taking one 7.5, one 7.2 and one 7.0 I was sleepless, disoriented and extremely nauseous. My mood was fine. I believe that I need to stabilize on the new generic before reducing. I’m just not sure what a great plan would be to reorder. My instinct is to order one 28 day strip of 7.5, another at 7.2 and lastly one at 7.0. I feel like these small reductions will guide me on what to order next. Like I said I’m thinking the change of generic was the culprit rather than the reduction to 7.0 but it’s hard to know. I wanted to ask the moderators if they think I should move ahead with the taper strips or if liquid is advised. Thanks so much! Labetalol 100mg 12/2018-11/2019 Zoloft 25mg 3/2019 for 5 days Xanax .5 3/2019 for 3 days Trazodone 50-100mg for six weeks from 3/2019-5/2019. Then 50mg from 5/2019-1/2021. Mirtazapine 7.5mg from 5/2019 until 5/31/2021. Tapering strips 7.5, 7.2 and 7.0 5/31/2021 until 6/2/2021. Back on 7.5 6/3/2021 until present day. I take vitamin D 2,000 IU, Biotin and Biosil and 10ml of liquid iron. I take Magnesium Glycinate 400mg on occasion when I have trouble falling asleep.
  3. Hello! Newish member here (I've actually been a member for over a year but seldom come here I find it too triggering, sorry.) I think this might be my first post! I've been on 10mg escitalopram (cirpalex, lexapro) for over ten years and am thinking -- only thinking! -- of trying the Dutch "tapering strip" system. However, they only offer it for citalopram (celexa). They told me to switch to 2 x citalopram (i.e. 20mg in my case) , hold steady for 28 days and then I'd be ready to begin the taper. In theory escitalopram is twice as strong because citalopram is a "racemic" molecule, i.e. it has two symmetrical halves in a mirror image. As only one side "does the job" the boffins chopped off the useless side, making half the dose just as effective. So, eg, 20mg citalopram = 10mg escitalopram. That's the theory but has anyone tried in real life? Because I'm nervous as hell! Thanks.
  4. Hi all, I am writing from the BBC. The Victoria Derbyshire show in the UK are producing a short film about anti-depressant withdrawals and are looking to speak to individuals who have used local street drug dependency services for support throughout this process. If you are someone who has used the support services of street drug charities in the UK for antidepressant withdrawal and are interested in taking part, please do reach out to me via the personal messaging system . We appreciate the very sensitive nature of this difficult experience and anything spoken about will remain confidential unless otherwise agreed. Many thanks.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy